# SDR DL72S953462

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Part number: 65C15764120
- Condition: Trimmmed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BACO S/B 727-53-0055, R9, REINFORCEMENT OF THE BS 1183 BULKHEAD AS MANDATED BY AD 90-06-09.  WHILE ACCOMPLISHING MODIFICATION TO THE BS 1183 LT AFT DOOR FRAME, THE DOUBLER WAS TRIMMED INADVERTENTLY.  IN ACCORDANCE WITH BACO TWX-DAL-ATL-95-0762RR DATED 03 AUG 1995, THE IMPROPERLY INSTALLED DOUBLER WAS AUTHORIZED TO BE TRIMMED.
